I'm getting a lot of headaches after increasing predisolone doses and a dexa shot. I also have this discomfort in my throat area(achy, thirsty). Is this normal? What can I do about it? :/
Also, I feel more stressed all the time too and get these break downs. Any tips on how to release this stress? Thank you!
Diagnosed in 1998, currently in remission. Diagnosed with Lupus in 2006.
Last Count - 344k - 6-9-18
Thank you received: 2321
Amy - Unfortunately, steroids do that to people. You just have to ride it out. Some people exercise to relieve the stress, some watch funny movies, take walks, etc. I usually gave myself time during the day to cry when I needed the release; I'd go into the bathroom at work for five minutes, cry, then pull myself together and go back at it. At home, I'd give myself some quiet time in my room in the evenings away from my 3 kids. A half an hour wold usually do it. Everyone has different tricks that work for them. You'll get through it, just take one day at a time and know that there is a light at the end of the tunnel.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: firstname.lastname@example.org